# SDR USAA2013101400022

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 13,486 hours, 5,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0414
- Condition: Low Pressure
- Location: R1 Door
- Part time: 13,486 hours, 5,187 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE OUT OF GREEN BAND. SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
